# SDR AU961048

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6220 · Main Rotor Head
- Part: Droop Stop
- Part number: 269A1329
- Condition: Cracked
- Location: M/R
- Component: Hughes, 269A10025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR DROOP STOP RING CRACKED IN SEVERAL PLACES
